# SDR AALA2018110989023

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 48,127 hours, 30,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE AFT GALLEY.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE TROUBLESHOT IAW JC 26L00021001,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
